# SDR AWXA960627

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6SC2084438
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AROUND FASTENER HOLES OF INTERCOSTAL STATION 947 TO 967, RBL 10, WL 208.  REMOVED AND REPLACED WITH NEW INTERCOSTAL AT BS 947-967, RBL 30, WL 208 PER SRM 51-10-1 AND 51-30-2.  (M)
